| Model Number |
82090-01 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the carotid artery with mild tortuosity.The 8tx40x136 xact self expanding stent (ses) was deployed but there was resistance as the delivery system was caught on the distal end of the implanted stent.Upon removal, an emboshield nav 6 filter was also in the patient and the wire got kinked and the filter moved proximally during removal of the delivery system.The delivery system and emboshield were removed together.There were no issues with the implanted stent and it is in the intended location.There was no adverse patient effect and there was a slight delay due to navigating for removal but no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 and d10 is captured under a separate medwatch number.
Additional Manufacturer Narrative
The device was returned for analysis.The reported difficult to remove - guide wire was able to be confirmed.The reported difficult to remove - post deployment was unable to be replicated in a testing environment as it was based on operational circumstances.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent interaction with the implanted stent resulted in the reported difficult to remove - post deployment.Manipulation of the compromised device resulted in the noted sheath kink and the noted separated sheath-shaft bond area resulting in the reported/noted difficult to remove-guide wire.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.